# SDR COMA2008122390002

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 2,534 hours, 1,632 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT DOOR WILL NOT CLOSE.  RESTOWED AND SECURED LEFT FWD OVERWING EMERGENCY EXIT DOOR.  NO FURTHER DEFECTS NOTED, OPS CHECK GOOD.
